# SDR K11A2009071272301

- Difficulty date: August 11, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 59,369 hours, 38,883 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER, RT SKIN NEAR L/E CORRODED 19 INCHES UP FROM BOTTOM EDGE.
